Eigenvalue problems for anisotropic elliptic equations: an Orlicz-Sobolev space setting

TitleEigenvalue problems for anisotropic elliptic equations: an Orlicz-Sobolev space setting
Publication TypeJournal Article
AuthorsMihailescu, Mihai, Gheorghe Morosanu, and Vicentiu Radulescu
Journal titleNonlinear Analysis
Year2010
Pages3239-3253
Volume73
Abstract

The paper studies a class of anisotropic eigenvalue problems involving an elliptic, nonhomogeneous di®erential operator on a bounded domain from RN with smooth boundary. Some results regarding the existence or non-existence of eigenvalues are obtained. In each case the competition between the growth rates of the anisotropic coe±cients plays an essential role in the description of the set of eigenvalues.

LanguageEnglish
Publisher linkhttp://tinyurl.com/7z39uj6
Unit: 
Department of Mathematics and its Applications
File attachment: